JournalsprimsVol. 7, No. 3pp. 581–619

The Principle of Limiting Absorption for Second-order Differential Equations with Operator-valued Coefficients

  • Yoshimi Saito

    University of Alabama at Birmingham, United States
The Principle of Limiting Absorption for Second-order Differential Equations with Operator-valued Coefficients cover
Download PDF

Cite this article

Yoshimi Saito, The Principle of Limiting Absorption for Second-order Differential Equations with Operator-valued Coefficients. Publ. Res. Inst. Math. Sci. 7 (1971), no. 3, pp. 581–619

DOI 10.2977/PRIMS/1195193399